Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 202, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 11, 2021, 5:08 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 11, 2021, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 5:45 PM EDT | TSTM WND DMG | 3 Sse Millville, PA | TREES DOWN ON THE 2000 BLOCK OF STATE ROUTE 42. |
| Aug 11, 5:45 PM EDT | TSTM WND DMG | Elysburg, PA | TREE DOWN IN RALPHO TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 11, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578
WUUS51 KCTP 112108
SVRCTP
PAC037-093-097-112200-
/O.NEW.KCTP.SV.W.0202.210811T2108Z-210811T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
508 PM EDT Wed Aug 11 2021
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Northumberland County in central Pennsylvania...
Montour County in central Pennsylvania...
Southwestern Columbia County in central Pennsylvania...
* Until 600 PM EDT.
* At 507 PM EDT, severe thunderstorms were located along a line
extending from Watsontown to Selinsgrove, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sunbury, Milton, Lewisburg, Danville, Northumberland, Watsontown,
Elysburg, Riverside, New Columbia, Montandon, Fernville,
Mechanicsville, Buckhorn, Jerseytown, Iola, Eyers Grove,
Mooresburg, Stonington, Exchange and Knoebels Grove.
For those driving on Interstate 80, this includes areas between the
Lewisburg-Williamsport and Bloomsburg-Light Street exits,
specifically from mile markers 211 to 232.
This includes Interstate 180 from mile markers 1 to 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in State College PA.
&&
LAT...LON 4083 7649 4080 7685 4086 7680 4088 7680
4091 7685 4096 7688 4107 7686 4112 7690
4116 7664 4116 7659 4117 7657 4119 7647
TIME...MOT...LOC 2107Z 264DEG 21KT 4108 7688 4082 7689
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Banghoff1 follow-up statement
329
WWUS51 KCTP 112155
SVSCTP
Severe Weather Statement
National Weather Service State College PA
555 PM EDT Wed Aug 11 2021
PAC037-093-097-112205-
/O.EXP.KCTP.SV.W.0202.000000T0000Z-210811T2200Z/
Northumberland PA-Montour PA-Columbia PA-
555 PM EDT Wed Aug 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NORTHUMBERLAND...
MONTOUR AND SOUTHWESTERN COLUMBIA COUNTIES WILL EXPIRE AT 600 PM
EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Pennsylvania.
Remember, a Severe Thunderstorm Warning still remains in effect for
Columbia County until 645 PM.
LAT...LON 4083 7649 4080 7685 4086 7680 4088 7680
4091 7685 4096 7688 4107 7686 4112 7690
4116 7664 4116 7659 4117 7657 4119 7647
TIME...MOT...LOC 2155Z 264DEG 21KT 4111 7652 4085 7653
$$
BanghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:58 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 11, 4:58 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service State College PA 458 PM EDT Wed Aug 11 2021 .SYNOPSIS... Very warm to dangerously hot conditions will last through Friday. The heat will peak on Thursday afternoon with heat indices between 100 and 110 degrees over the central and eastern parts of the area. The hot and humid weather pattern will also help to fuel daily rounds of strong to marginally severe thunderstorms. Relief from the oppressive heat will arrive over the weekend with more comfortable/less humid conditions by Sunday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ...455 PM EDT Severe Watch #427 Update... Severe threat continues south and east of I-80 and I-99 through 9 PM. Large congomeration of storms is less organized than when MCS entered the Laurels a few hours ago, but 50+ dbz cores continue to sprout above 20k feet as the area traverses the hot and humid air over the southern and central Susquehanna River valley this evening. Excessive heat also remains in focus with a heat advisory in effect for the middle and lower Susquehanna Valley. MaxTs will be 5-10F above daily climo or about 3-5F away from record territory with highs ranging from the mid 80s in the NW Alleghenies to the mid 90s in the lower Susquehanna Valley. Max HXs will push the upper end of the advisory range in the southeast zones. Not much of a reprieve from the heat and humidity overnight with minTs +10-15F above normal in the upper 60s in the northern tier to mid 70s in the southeast urban centers. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... *Excessive Heat Warning 12-7PM Thursday for the middle and lower Susquehanna Valley Peak heat expected Thursday with max HX values up to 110F forecast in the mid/lower Susquehanna Valley. We were keen to upgrade this area to an excessive heat warning (EHW) with this forecast cycle. Blended guidance (NBM) shows maxTs in the upper 80/90s across the area or +10-15F above average (closer to daily records but still shy by a few degrees at KMDT/KIPT). In fact, the NBM is even suggesting maxTs could reach the century mark in some parts of south central PA which is notable given the average of models and warmer than the 50th percentile maxT. 101F is the daily record at KMDT set in 1944. The high heat conditions are likely again on Friday, but have opted to not to issue a headline yet in coordination with neighboring offices (accounted for this in the HWO). A few strong to marginally severe storms with locally strong to damaging wind gusts will be possible again Thursday and Friday afternoon. The convective environment will continue to be characterized by weak to modest deep layer shear and moderate instability supporting widely scattered storms. Max POPs both days are in the NW mtns in the 18-24Z window. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A cold front will bring much-needed relief this weekend, as temperatures return to near-average into next week. High temperatures will range from the mid 70s across the northern tier to the mid 80s across the south almost everyday through the middle of next week. in the precipitation department, showers may linger across the south Saturday as the cold front slows down through Maryland and Virginia. Otherwise, the weekend looks pleasant - cooler and much less humid as high pressure builds in from the north and west. By next week, moisture will begin to surge northward from Tropical Storm Fred, resulting in an increased chance for showers and thunderstorms along the Mason-Dixon line. Current ensemble guidance brings the remnants from Fred into the Carolinas by Wednesday. A stationary front draped west to east from Arkansas to the VA/NC border may mark the southward influence of the aforementioned high pressure system. If the high pressure progged to sit over the northeast stays put, Fred and most of its rainfall could stay predominantly south of the area. If a retreat northeastward happens, we may have to be a bit more concerned about flooding impacts from heavy rainfall. We'll cross that bridge when it comes, but enjoy the seasonable and pleasant weather for this weekend and into the early part of next week! && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... Line of storms exiting the Laurels will traverse east into the hot and humid air over the southern and central Susquehanna River valleys into this evening. Other isolated cells ahead of this line will continue to develop as well. Main impact will be brief gusty winds. Gusts with these storms produced 42kt and 45kt gusts at KAOO and KMDT, respectively. Outlook... Thu-Sat...Scattered PM tsra impacts possible. Sun...Dry conditions with mainly VFR conditions. Mon...VFR early. Scattered PM tsra impacts possible. && .CLIMATE... Record high temperatures this time of year are out of reach for the current pattern, but a few maximum low temperature records are in jeopardy (forecast within 1F of the current record): Date 8/11 8/12 8/13 IPT 73 (2016) 73 (2016) 74 (2016) Observed 72 MDT - 77(2016) 77 (2016) Observed - && .CTP WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning from noon to 7 PM EDT Thursday for PAZ028-036-046-049>053-056>059-063>066. Heat Advisory until 7 PM EDT this evening for PAZ028-036-046- 049>053-056>059-063>066. Heat Advisory from noon to 7 PM EDT Thursday for PAZ012-018- 019-025>027-035-037-041-042-045. && SYNOPSIS...DeVoir/Steinbugl/Gartner NEAR TERM...DeVoir/Gartner SHORT TERM...Steinbugl/Gartner LONG TERM...Banghoff AVIATION...Martin/Gartner CLIMATE...
Hazardous weather outlook, Aug 11, 4:54 PM EDT, 14 minutes before
Hazardous Weather Outlook National Weather Service State College PA 454 PM EDT Wed Aug 11 2021 PAZ012-037-041-042-045-122100- Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton- 454 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ028-036-049>053-056>059-063>066-122100- Juniata-Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 454 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-017-024-122100- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria- 454 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ046-122100- Southern Lycoming- 454 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ018-019-025>027-035-122100- Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Fulton- 454 PM EDT Wed Aug 11 2021 ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033-034-122100- Somerset-Bedford- 454 PM EDT Wed Aug 11 2021 ...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds are possible Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 11, 4:43 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Aug 11 2021
PAZ063-112115-
Cumberland PA-
443 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of central Cumberland
County through 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Bottom, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carlisle, Plainfield, Boiling Springs, Mount Holly Springs, New
Kingstown and Penn State Dickinson School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4008 7740 4019 7735 4023 7705 4013 7705
4004 7717
TIME...MOT...LOC 2043Z 267DEG 21KT 4012 7731
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Aug 11, 4:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
454 PM EDT Wed Aug 11 2021
PAZ058-059-112130-
Lebanon PA-Schuylkill PA-
454 PM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of south central
Schuylkill and central Lebanon Counties through 530 PM EDT...
At 454 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Friedensburg to near Harper Tavern.
Movement was east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lebanon, Schuylkill Haven, Annville, Cornwall, Myerstown, Pleasant
Hill, Sand Hill, Lebanon South, Pine Grove, Cleona, Avon,
Fredericksburg, Friedensburg, Quentin, Harper Tavern, Lickdale, Fort
Indiantown Gap, Lake Wynonah, Jonestown and Cressona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.
&&
LAT...LON 4063 7600 4057 7602 4058 7607 4053 7617
4052 7626 4052 7634 4049 7644 4038 7625
4027 7638 4034 7663 4053 7650 4063 7633
4065 7598
TIME...MOT...LOC 2054Z 274DEG 14KT 4060 7630 4036 7657
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
BanghoffSpecial weather statement, Aug 11, 5:00 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT Wed Aug 11 2021
PAZ063-065-112130-
York PA-Cumberland PA-
500 PM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of northwestern York
and east central Cumberland Counties through 530 PM EDT...
At 459 PM EDT, Doppler radar was tracking a strong thunderstorm over
Siddonsburg, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Valley Green, Dillsburg, Siddonsburg, Goldsboro, Franklintown,
Lewisberry, Wellsville, Newberrytown, Messiah College and Ski
Roundtop Ski Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4006 7708 4020 7704 4020 7680 4018 7676
4003 7674
TIME...MOT...LOC 2059Z 274DEG 14KT 4012 7696
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BanghoffLocal storm report, Aug 11, 5:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG 1 WNW COLONIAL PARK 40.31N 76.82W
08/11/2021 DAUPHIN PA FIRE DEPT/RESCUE
TREE ON A HOUSE.
&&
AWLocal storm report, Aug 11, 5:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 SE PENN NATIONAL RACE 40.37N 76.64W
08/11/2021 DAUPHIN PA FIRE DEPT/RESCUE
TREES ACROSS ROAD.
&&
AWLocal storm report, Aug 11, 5:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
507 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG LINGLESTOWN 40.34N 76.79W
08/11/2021 DAUPHIN PA PUBLIC
TREE DOWN. REPORTED VIA TWITTER.
&&
AWThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 12:18 AM EDT | Special Weather Statement | CTP | Union | 27 min |
| Aug 11, 3:38 AM EDT | Excessive Heat Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more | 39 hr |
| Aug 11, 5:03 AM EDT | Special Weather Statement | CTP | Warren | 27 min |
| Aug 11, 6:40 AM EDT | Special Weather Statement | CTP | McKean | 50 min |
| Aug 11, 2:11 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Aug 11, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 58 min |
| Aug 11, 2:59 PM EDT | Special Weather Statement | CTP | Somerset | 61 min |
| Aug 11, 3:02 PM EDT | Special Weather Statement | CTP | Blair | 28 min |
| Aug 11, 3:13 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 46 min |
| Aug 11, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 62 min |
| Aug 11, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 41 min |
| Aug 11, 3:35 PM EDT | Special Weather Statement | CTP | Huntingdon | 25 min |
| Aug 11, 3:49 PM EDT | Special Weather Statement | CTP | Juniata | 26 min |
| Aug 11, 3:55 PM EDT | Special Weather Statement | CTP | Dauphin | 35 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | CTP | York | 38 min |
| Aug 11, 4:08 PM EDT | Special Weather Statement | CTP | Franklin | 37 min |
| Aug 11, 4:13 PM EDT | Special Weather Statement | CTP | Juniata, Perry, Snyder, Union | 32 min |
| Aug 11, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Snyder, Union | 59 min |
| Aug 11, 4:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 53 min |
| Aug 11, 4:42 PM EDT | Special Weather Statement | CTP | York | 33 min |
| Aug 11, 4:43 PM EDT | Special Weather Statement | CTP | Cumberland | 32 min |
| Aug 11, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 53 min |
| Aug 11, 4:52 PM EDT | Areal Flood Advisory | CTP | Dauphin | 2 hr |
| Aug 11, 4:54 PM EDT | Special Weather Statement | CTP | Lebanon | 36 min |
| Aug 11, 5:00 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, York | 85 min |
| Aug 11, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Aug 11, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 46 min |
| Aug 11, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 48 min |
| Aug 11, 5:44 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon | 2 hr |
| Aug 11, 5:47 PM EDT | Special Weather Statement | CTP | Lancaster, York | 58 min |
| Aug 11, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 51 min |
| Aug 11, 5:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 47 min |
| Aug 11, 6:25 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, York | 95 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | CTP | Warren | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.